# SDR HEEA0012807

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 7630103902102
- Condition: Failed
- Location: Turb Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WAS STIFF AND MOVED VERY SLOW.  THEN SHAFT MOVED FREELY FOR A SHORT TIME.  NOW SHAFT DOES NOT MOVE AT ALL.
